cardiologist-icon
Nose bleeding
Hello, My brother has gone through angioplasty a month back. He is having frequent nose bleeding. Whenever he sneezes and coughs, blood come out of his nose and mouth. He is on blood thinner, blood pressure, anticoagulant medicines, please suggest if this is normal or not. Thanks
76 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Krishna Pandey
Cardiologist 9 yrs exp Gurgaon
Nose bleed could be due to blood thinners that he is on however decision to optimize his treatment Depends on the amount of nose bleed. Also his blood pressure control needs to be assessed. You can contact me for optimization of his treatment and visit during consultation hours
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.